Remarks on absolute continuity, contiguity and convergence in variation of probability measures
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 260-270
@article{SPS_1988__22__260_0,
     author = {He, Sheng-Wu and Wang, Jia-Gang},
     title = {Remarks on absolute continuity, contiguity and convergence in variation of probability measures},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {260-270},
     zbl = {0645.60005},
     mrnumber = {960533},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__260_0}
}
He, Sheng-Wu; Wang, Jia-Gang. Remarks on absolute continuity, contiguity and convergence in variation of probability measures. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 260-270. http://www.numdam.org/item/SPS_1988__22__260_0/

[1] Jacod, J., Calcul Stochastique et Problemes des Martingales, Lecture Notes in Math. No.714. Springer. 1979. | MR 542115 | Zbl 0414.60053

[2] Jacod, J., Processus de Hellinger, absolute continuite, contiguite, Sem. Prob. Rennes, 1983. | MR 863320

[3] Liptser, R., Shiryayev, A., On the problem of "predictable" criteria of contiguity, Lecture Notes in Math. No.1021. Springer, 1983. | MR 736006 | Zbl 0544.60044

[4] Kabanov, Yu.M., Liptser, R.Sh., Shiryaev, A.N., On the variation distance for probability measures defined on a filtered space, Prob. Theory Rel. Fields, 71, 19-35(1986). | MR 814659 | Zbl 0554.60006

[5] Liptser, R.S., Shiryaev, A.N., On contiguity of probability measures corresponding to semimartingales, Analysis Mathematica, 11, 93-124(1985). | MR 803190 | Zbl 0591.60039